# SDR GTIA2017012301757

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,209 hours, 20,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A AND COCKPIT CREW SMELLED A LIGHT DIRTY SOCK ODOR ON APPROACH INTO LAX, SECURED PACK 2 ODOR DID DISIPATE. OPS TESTED IAW TSM 05-50-00-810-831-A NO SMELL DETECTED ALL CHECKS GOOD THIS CLEARS DMI PLACARD REMOVED MOC NOTIFIED RAN ENG LEAKAGE FOR PACK ODOR FOR PACK ODOR IAW TSM 71-00-00-810-801-A RAN APU WITHOUT MOTORS AND PACKS ON IAW 21-00-00-810-801-A NO SMELLS DETECTED
